# SDR UIEA201000008

- Difficulty date: January 30, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 47,704 hours, 7,409 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKING WAS FOUND IN THE LT/RT HST LEADING EDGE RIBS BETWEEN LE STA 131.946 AND LE STA 527.190.  REPAIRED THE 5EA CRACK AREA IAW EI NO T2010A55B-175 REV 00 AND T2010P55B-165 REV 00.  CONDITION CHECK NORMAL.
